MathSciNet Relay Station
MathSciNet bibliographic data
MR1320453 (96a:28020) 28B20 (28A20 49J45)
Balder, Erik J.; Hess, Christian Fatou's lemma for multifunctions with unbounded values. Math. Oper. Res. 20 (1995), no. 1, 175–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement